# SDR CA070205001

- Difficulty date: February 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350*
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 704A33341003
- Condition: Broken
- Location: Anti Vibration
- Part time: 11,359 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE ARE DOING A 12 YEAR INSPECTION ON AIRCRAFT, AS WELL AS SEND IT OUT FOR PAINT. THE MAIN ROTOR ANTI-VIBRATOR WAS REMOVED FOR CHECK AND MODIFICATION. WHEN SPRINGS WERE REMOVED, ONE WAS FOUND TO BE BROKEN 40 MM FROM OB END. THIS AREA IS HIDDEN BEHIND SIDE COVERS. (TC NR 20070205001)
